advertisement
Question
Posted by: Lyla | 2009-02-16

Trush

Hi, I started my last periods on the 01 Feb 2009. I stopped with the pill on the 27 Jan 2009. We are trying for a baby. Last night I discovered brown trush on my liner. What could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be some light bleeding. You can have irregular bleeding just after stopping the PIll.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement